Content deleted Content added
m WP:CHECKWIKI error fixes / special characters in sortkey fixed using AWB (9427) |
→References: dubious journal, uncited |
||
(10 intermediate revisions by 7 users not shown) | |||
Line 1:
In [[mathematics]], the '''Earle–Hamilton fixed point theorem''' is a result in [[geometric function theory]] giving sufficient conditions for a [[holomorphic mapping]] of an open ___domain in a complex [[Banach space]] into itself to have a fixed point. The result was proved in 1968 by Clifford Earle and [[Richard
==Statement==
Line 66:
==Other holomorphic fixed point theorems==
In finite dimensions the existence of a fixed point can often be deduced from the [[Brouwer fixed point theorem]] without any appeal to holomorphicity of the mapping. In the case of [[bounded symmetric ___domain]]s with the [[Bergman metric]], {{harvtxt|Neretin|1996}} and {{harvtxt|Clerc|
==References==
*{{citation|
title=A fixed point theorem for holomorphic mappings|year= 1970|series=Proc. Sympos. Pure Math.|volume= XVI|pages= 61–65|publisher =American
*{{citation|last=Neretin|first= Y. A.|title=Categories of symmetries and infinite-dimensional groups|series= London Mathematical Society Monographs|volume=16|publisher= Oxford University Press|year= 1996|isbn=0-19-851186-8}}
*{{citation|last=Clerc|first=Jean-Louis|title=Compressions and contractions of Hermitian symmetric spaces|journal=Math. Z.|volume= 229|year=1998|pages=1–8|
{{DEFAULTSORT:Earle-Hamilton fixed-point theorem}}
[[Category:
[[Category:Fixed-point theorems]]
|